Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 26, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at May 30, 2010, 4:27 AM MDT for 5 counties in Colorado. It took effect at May 30, 2010, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2010, 4:27 AM MDT (10:27 UTC)
- In effect from
- May 30, 2010, 2:00 PM MDT
- Expired
- May 30, 2010, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.5 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5612 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
151 WWUS85 KPUB 301027 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 427 AM MDT SUN MAY 30 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 2 PM TO 8 PM TODAY... FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 2 PM TO 8 PM MONDAY... FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR THE SAN LUIS VALLEY FOR TODAY...AND A FIRE WEATHER WATCH FOR THE VALLEY ON MONDAY. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING...AND POSSIBLY AGAIN MONDAY AFTERNOON AND EVENING. COZ224-310230- /O.NEW.KPUB.FW.W.0026.100530T2000Z-100531T0200Z/ /O.NEW.KPUB.FW.A.0016.100531T2000Z-100601T0200Z/ SAN LUIS VALLEY- 427 AM MDT SUN MAY 30 2010 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 HUMIDITIES BELOW 15 PERCENT AND WIND GUSTS TO 25 MPH OR MORE ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS TODAY...AND POSSIBLY AGAIN ON MONDAY. THESE CONDITIONS...COMBINED WITH DRY FUELS...WILL CREATE CONDITIONS FAVORABLE FOR EXTREME RATES OF FIRE SPREAD AND ERRATIC FIRE BEHAVIOR IF ANY FIRES SHOULD START. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
198 WWUS85 KPUB 302038 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT SUN MAY 30 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...UNTIL 8 PM TODAY...FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES AND DRY FUELS... ...RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 1 PM TO 8 PM MONDAY... FOR LOW HUMIDITY...HIGH HAINES INDICES...GUSTY WINDS AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 1 PM TO 8 PM TUESDAY...FOR LOW HUMIDITY...HIGH HAINES INDICES...GUSTY WINDS AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR THE SAN LUIS VALLEY FOR TODAY...AND ISSUED A RED FLAG WARNING FOR THE SAN LUIS VALLEY FOR MONDAY AND A FIRE WEATHER WATCH FOR TUESDAY. LOW HUMIDITY...HIGH HAINES INDICES AND GUSTY WINDS...COMBINED WITH THE DRY FUELS...WILL PRODUCE CRITICAL CONDITIONS. THIS AFTERNOON AND EARLY THIS EVENING AND THEN AGAIN MONDAY AFTERNOON AND EARLY EVENING...AND POSSIBLY AGAIN ON TUESDAY. COZ224-311245- /O.UPG.KPUB.FW.A.0016.100531T2000Z-100601T0200Z/ /O.NEW.KPUB.FW.W.0027.100531T1900Z-100601T0200Z/ /O.NEW.KPUB.FW.A.0017.100601T1900Z-100602T0200Z/ /O.CON.KPUB.FW.W.0026.000000T0000Z-100531T0200Z/ SAN LUIS VALLEY- 238 PM MDT SUN MAY 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 HUMIDITIES WILL BE BELOW 15 PERCENT...AND HAINES INDICES WILL BE EITHER 5 OR 6...THIS AFTERNOON AND EVENING...MONDAY AFTERNOON AND EVENING AND AGAIN TUESDAY AFTERNOON AND EVENING. WIND GUSTS WILL CONTINUE TO REACH 25 TO 30 MPH IN THE SAN LUIS VALLEY INTO THIS EVENING...AND WILL LIKELY BE AS STRONG MONDAY AFTERNOON AND EVENING. WIND GUSTS ON TUESDAY MAY BE MARGINALLY STRONG ENOUGH TO WARRANT A RED FLAG WARNING. THESE WEATHER CONDITIONS...COMBINED WITH THE DRY FUELS WILL CREATE CONDITIONS FAVORABLE FOR EXTREME RATES OF FIRE SPREAD AND ERRATIC FIRE BEHAVIOR IF ANY FIRES SHOULD START. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
248 WWUS85 KPUB 310206 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 806 PM MDT SUN MAY 30 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 1 PM TO 8 PM MONDAY... FOR LOW HUMIDITY...HIGH HAINES INDICES...GUSTY WINDS AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 1 PM TO 8 PM TUESDAY... FOR LOW HUMIDITY...HIGH HAINES INDICES...GUSTY WINDS AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR THE SAN LUIS VALLEY FOR MONDAY AND A FIRE WEATHER WATCH FOR TUESDAY. LOW HUMIDITY...HIGH HAINES INDICES AND GUSTY WINDS...COMBINED WITH THE DRY FUELS...WILL PRODUCE CRITICAL CONDITIONS AGAIN MONDAY AFTERNOON AND EARLY EVENING...AND POSSIBLY AGAIN ON TUESDAY. COZ224-311815- /O.EXP.KPUB.FW.W.0026.000000T0000Z-100531T0200Z/ /O.CON.KPUB.FW.W.0027.100531T1900Z-100601T0200Z/ /O.CON.KPUB.FW.A.0017.100601T1900Z-100602T0200Z/ SAN LUIS VALLEY- 806 PM MDT SUN MAY 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR THIS EVENING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 HUMIDITIES WILL BE BELOW 15 PERCENT...AND HAINES INDICES WILL BE EITHER 5 OR 6...MONDAY AFTERNOON AND EVENING AND AGAIN TUESDAY AFTERNOON AND EVENING. WIND GUSTS WILL ALSO CONTINUE TO REACH 25 TO 30 MPH IN THE SAN LUIS VALLEY MONDAY AFTERNOON AND EVENING. WIND GUSTS ON TUESDAY MAY BE MARGINALLY STRONG ENOUGH TO WARRANT A RED FLAG WARNING. THESE WEATHER CONDITIONS...COMBINED WITH THE DRY FUELS WILL CREATE CONDITIONS FAVORABLE FOR EXTREME RATES OF FIRE SPREAD AND ERRATIC FIRE BEHAVIOR IF ANY FIRES SHOULD START. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 30, 4:20 AM MDT, 7 minutes earlier.
Area forecast discussion, May 30, 4:20 AM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 420 AM MDT SUN MAY 30 2010 .SHORT TERM... (TODAY AND TONIGHT) ...RED FLAG CONDITIONS SAN LUIS VALLEY THIS AFTERNOON... MAIN CONCERN TODAY IS RED FLAG POTENTIAL IN THE SAN LUIS VALLEY. IT'LL BE CLOSE...BUT IT LOOKS LIKE THE VALLEY WILL EDGE INTO RED FLAG CRITERIA AROUND 2 PM MDT...AND THEN OUT OF CRITERIA BY 8 PM MDT. IT MAY NOT BE A BLOCKBUSTER EVENT...BUT HUMIDITIES WILL LIKELY DROP BELOW 15 PERCENT AND WINDS WILL LIKELY HIT 25 MPH OR MORE FOR AT LEAST 3 HOURS IN THE VALLEY THIS AFTERNOON. AT LAST REPORT...FUELS WERE STILL CRITICAL SO A RED FLAG WARNING IS NECESSARY. THE COLD FRONT THAT BLASTED THROUGH LAST EVENING WILL RESULT IN A GOOD DROP IN TEMPERATURES TODAY...DOWN AROUND 20 DEGREES FROM YESTERDAY ACROSS THE PLAINS...AND 5 TO 10 DEGREES ELSEWHERE. AS FOR PRECIPITATION CHANCES TODAY...THERE COULD BE SOME ISOLATED THUNDERSTORMS ALONG THE EAST SLOPES OF THE MOUNTAINS DURING THE AFTERNOON AND EARLY EVENING HOURS. GENERALLY NOT A BIG THREAT TODAY...BUT ANY STORMS THAT MANAGE TO FORM WILL POSE A RISK OF LIGHTNING...PEA SIZE HAIL AND WIND GUSTS TO AROUND 45 MPH. .LONG TERM... (MONDAY THROUGH SATURDAY) MONDAY...ZONAL UPPER FLOW COMBINED WITH SOUTHERLY WINDS AND A RETURN OF LOW LEVEL MOISTURE TO THE SOUTHEASTERN PLAINS WILL SET THE STAGE FOR AFTERNOON AND EVENING CONVECTION. WITH MODERATE WIND SHEAR (35-40 KTS)...AND CAPES ABOVE 1000 J/KG PROGGED...A FEW SEVERE STORMS WILL BE POSSIBLE. SPC HAS OUTLOOKED OUR EASTERN COUNTIES WITH A SLIGHT RISK. MEANTIME...DRY AIR...GUSTY AFTERNOON WINDS...AND DRY FUELS WILL BE ACROSS THE WEST...INCLUDING THE SAN LUIS VALLEY. AT THIS TIME...THE WINDS LOOK TO BE CLOSE TO RED FLAG CRITERIA...SO WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH. TUESDAY...LOOKS TO BE INTERESTING ACROSS THE FAR EAST COUNTIES. THE DRY LINE IS FORECAST TO BE VERY CLOSE TO THE BORDER DURING THE EARLY AFTERNOON. THERE COULD BE SOME STRONG THUNDERSTORMS EARLY AFTERNOON...MOVING INTO KANSAS BY MIDAFTERNOON. ELSEWHERE WARM...BREEZY TO WINDY...AND DRY. IF FUELS ARE STILL CRITICAL ACROSS THE SAN LUIS VALLEY...LOOKS LIKE A SLAM DUNK FOR RED FLAG CONDITIONS. WEDNESDAY...A SHORTWAVE IS SCHEDULED TO MOVE INTO WESTERN COLORADO IN THE MORNING...WITH A COLD FRONT PUSHING SOUTH ACROSS THE EASTERN PLAINS DURING THE AFTERNOON. LATEST NAM12 IS SHOWING SOME CAPES AROUND 2000 J/KG...BULK SHEARS OF 40-45 KTS...BUT SOME CIN AND NOT MUCH MOISTURE ACROSS EL PASO COUNTY AND PLAINS COUNTIES. WILL BE INTERESTING TO SEE HOW THIS EVOLVES. FOR NOW...JUST HAVE ISOLATED POPS IN THAT AREA. THURSDAY...A SLIGHT COOL DOWN ACROSS THE PLAINS WITH MORE CLOUDS AND LOWER TEMPERATURES ALOFT. KEPT SOME ISOLATED STORMS ACROSS THE FAR EAST IN THE AFTERNOON AND EVENING WITH BETTER MOISTURE AND INSTABILITY. WEST PART OF THE CWA SEES LITTLE CHANGE FROM WEDNESDAY WITH DRY WEATHER AND HIGH TEMPERATURES IN THE 70S AND 80S HIGH VALLEYS AND 50S AND 60S MOUNTAINS. FRIDAY AND SATURDAY...RIDGE TRIES TO BUILD INTO THE STATE ALLOWING FOR VERY WARM...MOSTLY DRY WEATHER. -TLM- && .AVIATION... A MID LEVEL ALTOCUMULUS CLOUD DECK HAS BEEN FORMING ACROSS THE PLAINS IN THE WAKE OF THE COLD FRONT THAT MOVED THROUGH LAST EVENING. CLOUD BASES APPEAR TO BE HOLDING IN THE 6000 TO 8000 FOOT AGL RANGE EXCEPT FARTHER NORTH AND EAST...LIKE AROUND AKRON...WHERE A FEW HITS AROUND 1300 FEET AGL HAVING BEEN SHOWING UP THIS MORNING. ALSO...KTAD HAS REPORTED 4200 FEET AGL. GENERALLY VFR EXPECTED TODAY AND TONIGHT ACROSS SOUTHERN COLORADO...EXCEPT FOR POSSIBLE MVFR/IFR/LIFR CONDITIONS THROUGH THE EASTERN SLOPE MOUNTAIN PASSES THIS MORNING...LIKE AT KVTP...WHERE CIGS HAVE BEEN DOWN TO OVC001 DUE TO UPSLOPE EASTERLY WINDS 08011G21KT. ALSO...ISOLATED AFTERNOON THUNDERSTORMS ALONG THE EASTERN SLOPES OF THE MOUNTAINS COULD BRING A SPOTTY MVFR/IFR/LIFR CONDITION LATER IN THE DAY. LW && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR COZ224. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR COZ224. && 50/13
Hazardous weather outlook, May 29, 11:32 AM MDT, 16 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1132 AM MDT SAT MAY 29 2010 COZ058>089-093>099-301745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1132 AM MDT SAT MAY 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE SOUTHEAST PLAINS AND CENTRAL MOUNTAINS. THE PRIMARY THREATS WILL BE WIND GUSTS TO 45 MPH...CLOUD TO GROUND LIGHTNING...AND HAIL UNDER 1/2 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS AND MOUNTAINS SUNDAY...WITH THE MAIN THREATS BEING SMALL HAIL AND LIGHTNING. A WEATHER SYSTEM MOVING ACROSS THE AREA MONDAY MAY HELP KICK OFF THUNDERSTORMS ACROSS THE SOUTHEAST PLAINS AND MOUNTAINS. A FEW STORMS OVER THE SOUTHEAST PLAINS COULD BECOME SEVERE...PRODUCING HAIL AROUND THE SIZE OF HALF DOLLARS. CONDITIONS WILL NOT BE ALL THAT MOIST TUESDAY THROUGH FRIDAY...BUT THERE COULD BE SOME ISOLATED THUNDERSTORMS EACH AFTERNOON AND EVENING...WITH THE BEST CHANCE BEING ON THURSDAY WHEN A WEAK WEATHER SYSTEM MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE CENTRAL MOUNTAINS AND PLAINS FROM EARLY AFTERNOON THROUGH THE EVENING. 28/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:27 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 10 hr |
| May 30, 1:07 PM MDT | River Flood Warning | PUB | Fremont | 6 hr |
| May 30, 2:38 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 22 hr |
| May 30, 2:38 PM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 29 hr |
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.